Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Structural aspects of Hamilton–Jacobi theory

Autor
Cariñena, J.F.; Gràcia, Xavier; Marmo, G.; Martínez, E.; Muñoz-Lecanda, Miguel C.; Roman-Roy, N.
Tipus d'activitat
Article en revista
Revista
International journal of geometric methods in modern physics
Data de publicació
2016-02-01
Volum
13
Número
2
Pàgina inicial
1
Pàgina final
26
DOI
https://doi.org/10.1142/S0219887816500171 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/102965 Obrir en finestra nova
https://arxiv.org/abs/1511.00288 Obrir en finestra nova
URL
http://www.worldscientific.com/doi/pdf/10.1142/S0219887816500171 Obrir en finestra nova
Resum
In our previous papers [11, 13] we showed that the Hamilton–Jacobi problem can be regarded as a way to describe a given dynamics on a phase space manifold in terms of a family of dynamics on a lower-dimensional manifold. We also showed how constants of the motion help to solve the Hamilton–Jacobi equation. Here we want to delve into this interpretation by considering the most general case: a dynamical system on a manifold that is described in terms of a family of dynamics (‘slicing vector ...
Citació
Cariñena, J.F., Gràcia, Xavier, Marmo, G., Martínez, E., Muñoz-Lecanda, Miguel C., Roman-Roy, N. Structural aspects of Hamilton–Jacobi theory. "International journal of geometric methods in modern physics", 1 Febrer 2016, vol. 13, núm. 2, p. 1-26.
Paraules clau
Hamilton-Jacobi equation, complete solution, constant of the motion, slicing vector field
Grup de recerca
DGDSA - Geometria Diferencial, Sistemes Dinàmics i Aplicacions
GEOMVAP - Geometria de Varietats i Aplicacions

Participants

Arxius